MathSciNet Relay Station
MathSciNet bibliographic data
MR306864 (46 #5986) 46A40
Gleit, Alan A characterization of $M$-spaces in the class of separable simplex spaces. Trans. Amer. Math. Soc. 169 (1972), 25–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement